# SDR SWIA971931

- Difficulty date: August 13, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 5,732 hours, 8,552 cycles
- Engine: Pwa PW118B
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Condition: Open
- Location: Exterior
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR WARNING LIGHT CAME ON EARLY IN TAKEOFF ROLL.  ABORTED TAKEOFF.  FOUND CAMLOCK ON OUTBOARD FUEL DOOR CAME LOOSE.  RESECURED DOOR CLOSED.  OPS CHECKS GOOD.
